MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 381812
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that dirt/rust on the inside.After speaking with our nursing staff they confirmed it was about 10 cannulas that had similar problems and they advised that some that didn't have any visual issues were ¿sticky¿ and therefor also not useable.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photographs submitted for evaluation.Your report of foreign matter on the insyte autoguard device was confirmed; however, the source and composition of the foreign matter could not be determined from the photograph that was provided for investigation.The photo showed two 24g insyte autoguard devices.One device appeared to be sealed.One device had been removed from its packaging and the needle cover had also been removed.A dark colored material was observed at the tip of the catheter and needle.Without the physical sample, no material analysis could be completed.A device history record review showed no non-conformances associated with this issue during the production of this batch.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24458217
Report Number1710034-2026-00192
Device Sequence Number21369439
Product Code FOZ
UDI-Device Identifier00382903818129
UDI-Public(01)00382903818129(11)230828(17)260731(10)3237684
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number381812
Device Lot Number3237684
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown